|low white cell count help
Mar 25, 2002
I have been on peginterferon and rebetol for 4 months. I have just received word my white blood count is low. What does this mean. I am very ill and just this week gave up work-too stressful. A hematologist from the lab called to tell me my white count is down and they want me to see my doctor immediately. What could this mean?
| Response from Dr. Dieterich
This is one of the relatively common side effect of peginterferon. It can easily be treated with GMCSF or GCSF which should usually be given in two doses per week. It is usually not something terrible and can be treated successfully. Some people also lower the peg dose at the same time. Good luck! DTD
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Bronchitis After Sex With Stripper Condom Broke Worried I Have HIV
- Dry Cough After Insertive Anal Sex Without Condom Does It Mean I Have HIV
- Pain In Balls After Anal Sex Sign Of HIV AIDS
- Sore Throat After Oral Sex With No Protection Does It Mean I Have HIV
- Tingling In Feet After Eating Sperm Worried I Have HIV
- Can Amoxicillin Cure Chlamydia?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.